# SDR UIEA2010070100083

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 1111 "MAIN DECK" FOUND CRACK ON FRAME, STA 1860, RT SIDE BETWEEN STR 12 TO 13.  (THE WORK ACCOMPLISHED IAW PEA NR MF00687R0009 AND RFTAIN0 :00687-0009).
